# SDR GTIA040481

- Difficulty date: May 4, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN SIDEWALL PANEL LT NR 18 EMERGENCY LIGHT LENSE IS MISSING.  EMERGENCY LIGHT ASSY IS BROKEN AT THE BOTTOM.  REPLACED LT NR 18 SIDEWALL PANEL EMERGENCY LIGHT ASSY.
